Alert archive / Oklahoma / River Flood Warnings in 2016
River Flood Warning 7, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Apr 16, 2016, 3:02 PM CDT for Grady County, Oklahoma. It took effect at Apr 18, 2016, 7:20 PM CDT. It was in force for 44 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2016, 3:02 PM CDT (20:02 UTC)
- In effect from
- Apr 18, 2016, 7:20 PM CDT
- Expired
- Apr 20, 2016, 3:24 PM CDT
- In force
- 44 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Grady County, OK
The radar
The Norman radar (KTLX), 71 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Washita River near Chickasha (CCKO2).
- Action stage
- 15 ft
- Minor stage
- 19 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
237
WGUS44 KOUN 162002
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
302 PM CDT SAT APR 16 2016
OKC051-170802-
/O.NEW.KOUN.FL.W.0007.160419T0020Z-160420T2024Z/
/CCKO2.2.ER.160419T0020Z.160419T1800Z.160420T1424Z.NO/
302 PM CDT SAT APR 16 2016
The National Weather Service in Norman has issued a
* Flood Warning for
The Washita River near Chickasha.
* from Monday evening to Wednesday afternoon...or until the warning
is cancelled.
* Flood stage is 19.0 feet.
* No observed stage was available.
* Forecast...Rise above flood stage late Monday evening and crest
near 22.0 feet early Tuesday afternoon.
* Impact...At 22.0 feet...Flooding of croplands and pastures occurs
in Grady County...from upstream of Chickasha to near Tabler and
points downstream. The county road west of the Chickasha Airport
may be blocked by overflows.
&&
LAT...LON 3505 9809 3513 9809 3512 9790 3500 9781
3497 9789 3505 9796
$$2 follow-up statements
747
WGUS84 KOUN 170147
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
847 PM CDT SAT APR 16 2016
OKC015-075-149-170947-
/O.EXT.KOUN.FL.W.0005.160418T0618Z-160419T1942Z/
/CAGO2.2.ER.160418T0618Z.160418T1800Z.160419T1342Z.NO/
847 PM CDT SAT APR 16 2016
...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
The Washita River near Carnegie.
* from late Sunday night to Tuesday afternoon...or until the warning
is cancelled.
* At 8:00 PM Saturday the stage was 5.0 feet.
* Moderate flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The Washita River will rise above flood stage early
Monday morning and crest near 27.2 feet early Monday afternoon.
* Impact...At 27.0 feet...Look for flooding of croplands and pastures
along the Washita River valley in eastern Washita and western Caddo
counties. Some farm levees are overtopped hours before the time of
crest near Carnegie. More than three thousand acres of farm land
are covered by flood depths up to about 2 feet. Local roads may be
overtopped...isolating a few farmsteads.
&&
LAT...LON 3508 9879 3515 9869 3515 9855 3512 9842
3505 9844 3507 9858
$$
OKC015-049-051-170946-
/O.EXT.KOUN.FL.W.0006.160418T2136Z-000000T0000Z/
/ANDO2.2.ER.160418T2136Z.160420T0600Z.000000T0000Z.NO/
847 PM CDT SAT APR 16 2016
The Flood Warning continues for
The Washita River at Anadarko.
* from Monday afternoon until further notice...or until the warning
is cancelled.
* At 7:30 PM Saturday the stage was 7.7 feet.
* Moderate flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The Washita River will rise above flood stage late
Monday afternoon and crest near 21.7 feet early Wednesday morning.
* Impact...At 22.0 feet...Campgrounds in the Anadarko City Park and
nearby low areas are flooded. Floodwaters damage farm property and
block many rural roads along the Washita River in eastern Caddo and
western Grady counties...and could breach farm levees.
&&
LAT...LON 3505 9844 3512 9842 3513 9825 3513 9809
3505 9809 3505 9826
$$
OKC051-170946-
/O.EXT.KOUN.FL.W.0007.160419T0349Z-160420T2040Z/
/CCKO2.2.ER.160419T0349Z.160419T1800Z.160420T1440Z.NO/
847 PM CDT SAT APR 16 2016
...Flood Warning extended until Wednesday afternoon...
The Flood Warning continues for
The Washita River near Chickasha.
* from Monday evening to Wednesday afternoon...or until the warning
is cancelled.
* No observed stage was available.
* Moderate flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The Washita River will rise above flood stage late
Monday evening and crest near 22.0 feet early Tuesday afternoon.
* Impact...At 22.0 feet...Flooding of croplands and pastures occurs
in Grady County...from upstream of Chickasha to near Tabler and
points downstream. The county road west of the Chickasha Airport
may be blocked by overflows.
&&
LAT...LON 3505 9809 3513 9809 3512 9790 3500 9781
3497 9789 3505 9796
$$
OKC049-170946-
/O.EXT.KOUN.FL.W.0008.160419T0500Z-160419T2100Z/
/LNDO2.1.ER.160419T0500Z.160419T1200Z.160419T1500Z.NO/
847 PM CDT SAT APR 16 2016
The Flood Warning continues for
The Washita River at Lindsay.
* from late Monday night to Tuesday afternoon...or until the warning
is cancelled.
* No observed stage was available.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The Washita River will rise above flood stage early
Tuesday morning and crest near 18.2 feet mid Tuesday morning.
* Impact...At 18.0 feet...Agricultural lands and oilfields from near
Lindsay to near Maysville are covered by shallow flooding.
&&
LAT...LON 3484 9771 3485 9767 3485 9740 3482 9740
3480 9761
$$
OKC019-069-099-170946-
/O.EXT.KOUN.FL.W.0009.160420T0000Z-160420T0600Z/
/DURO2.1.ER.160420T0000Z.160420T0000Z.160420T0000Z.NO/
847 PM CDT SAT APR 16 2016
The Flood Warning continues for
The Washita River near Dickson.
* from Tuesday evening to late Tuesday night...or until the warning
is cancelled.
* At 8:30 PM Saturday the stage was 8.6 feet.
* Minor flooding is forecast.
* Flood stage is 27.0 feet.
* Forecast...The Washita River is forecast to crest near 27.0 feet
Tuesday evening.
* Impact...At 27.0 feet...Flood depths up to 2 feet extend along the
Washita River valley in Murray...Carter...and Johnston counties.
A few rural homesteads may be briefly isolated. Over 3 thousand
acres of bottomlands between Rock Creek near Dougherty and Lake
Texoma are covered. Any flooding on tributary creeks is increased
by backwater from the river.
&&
LAT...LON 3451 9720 3451 9710 3427 9694 3426 9670
3418 9670 3418 9700
$$972 WGUS84 KOUN 170852 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 352 AM CDT SUN APR 17 2016 OKC051-170922- /O.CAN.KOUN.FL.W.0007.000000T0000Z-160420T2040Z/ /CCKO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 352 AM CDT SUN APR 17 2016 The Flood Warning is cancelled for The Washita River near Chickasha. * No observed stage was available. * Flood stage is 19.0 feet. * Forecast: The Washita River has fallen below flood stage and is forecast to continue to fall. This will be the last statement for this location for this event. $$ OKC049-170922- /O.CAN.KOUN.FL.W.0008.000000T0000Z-160419T2100Z/ /LNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 352 AM CDT SUN APR 17 2016 The Flood Warning is cancelled for The Washita River at Lindsay. * No observed stage was available. * Flood stage is 18.0 feet. * Forecast: The Washita River has fallen below flood stage and is forecast to continue to fall. This will be the last statement for this location for this event. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 16, 12:26 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 16, 12:26 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1226 PM CDT SAT APR 16 2016
.AVIATION...
A LAYER OF STRATUS WILL PERSIST THROUGH THE DAY WITH VFR TO MVFR
CEILINGS. SOME LIGHT SHOWERS MAY OCCUR THROUGH THIS TIME
PERIOD...BUT THIS ACTIVITY IS EXPECTED TO REMAIN TOO ISOLATED TO
WARRANT MENTION IN THE TAFS. THE MAIN EVENT WILL COME THROUGH
TONIGHT...BRINGING WIDESPREAD RAINFALL WITH EMBEDDED
THUNDERSTORMS. CEILINGS WILL DROP OVERNIGHT AND PERIODS OF HEAVY
RAINFALL MAY REDUCE VISIBILITIES AS WELL.
DAY
&&
.PREV DISCUSSION... /ISSUED 1116 AM CDT SAT APR 16 2016/
UPDATE...
ADJUSTED RAIN CHANCES TODAY...GENERALLY TO LOWER THEM.
ALSO...TWEAKED SKY COVER THIS AFTERNOON.
DISCUSSION...
HEAVY RAINFALL AND FLOODING POTENTIAL WILL INCREASE SIGNIFICANTLY
TONIGHT ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.
MADE THE ADJUSTMENTS ABOVE BASED ON LATEST RADAR TRENDS AND HRRR
GUIDANCE. LATEST RADARS INDICATED A FEW LIGHT SHOWERS MAINLY OVER
WESTERN OKLAHOMA. MUCAPE VALUES REMAIN RATHER LOW...MAINLY UNDER
600 J/KG. KOUN 12Z SOUNDING DEPICTED A STRONG CAP/WARM NOSE AROUND
720 MB WHICH SHOULD SLOWLY ERODE THIS AFTERNOON...BUT SO FAR...HAS
LIMITED SHOWER AND STORM DEVELOPMENT.
BEFORE 4 PM THIS AFTERNOON...NO STRONG OR SEVERE THUNDERSTORMS
ARE EXPECTED WITH JUST ISOLATED TO SCATTERED SHOWERS ACROSS THE
AREA WITH THE HIGHEST CHANCES IN WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS. PATCHY DRIZZLE MAY ALSO OCCUR...MAINLY IN EASTERN
OKLAHOMA. SOME BREAKS IN THE CLOUDS WILL OCCUR AS WELL.
AFTER 4 PM...STORM COVERAGE WILL LIKELY INCREASE...ESPECIALLY IN
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. FIRST STORM DEVELOPMENT
WILL LIKELY BE OVER WEST TEXAS...SOMEWHERE NEAR THE DRYLINE FROM
AMARILLO TO LUBBOCK IN THE 3 TO 5 PM TIME FRAME...THEN MOVE
NORTHEAST. STORMS WILL LIKELY BEGIN AS DISCRETE SUPERCELLS DUE TO
STRONG SHEAR...BUT MAY ORGANIZE INTO A BOW OR LINE AS THE NIGHT
GOES ON.
SOME SEVERE HAIL AND WIND REPORTS WILL BE POSSIBLE LATE THIS
AFTERNOON AND TONIGHT...MAINLY 4 PM TO MIDNIGHT ACROSS WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS...THOUGH DOUBT SEVERE WILL BE
WIDESPREAD. LATEST RAP13 MUCAPE VALUES ARE HIGHEST...IN THE
1000-1500 J/KG RANGE 4 PM TO MIDNIGHT WEST OF AN ALTUS TO SEYMOUR
TEXAS LINE...WHICH IS VERY CLOSE TO THE LATEST SPC DAY1 SLIGHT
RISK AREA. EAST OF THIS LINE...SEVERE POTENTIAL WILL BE LOWER DUE
TO THE LACK OF INSTABILITY. ANY DISCRETE SUPERCELLS WOULD THE
POTENTIAL OF PRODUCING LARGE HAIL...MAINLY UNDER GOLF BALL SIZE
DUE TO THE LACK OF SIGNIFICANT INSTABILITY. THE TORNADO RISK
REMAIN LOW...BUT IS NOT ZERO....ESPECIALLY AS 0-1 KM SHEAR
INCREASES TO THE 20 TO 35 KT RANGE 4 PM TO 10 PM IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS. POCKETS OF DAMAGING WINDS UP TO
70 MPH COULD OCCUR AS WELL IF BOWS AND LINES COULD FORM.
AFTER 9 PM TONIGHT...VERY HEAVY RAINFALL MAY SET UP SOMEWHERE
ACROSS WESTERN OKLAHOMA AND NORTH TEXAS. RAINFALL RATES OVER 2
INCHES PER HOUR MAY BE POSSIBLE WHICH COULD LEAD TO FLASH
FLOODING. LATEST HRRR RUNS HAVE BEEN HINTING THAT LINES OR BANDS
OF STORMS MAY BE SLOW MOVING AND REOCCUR OVER THE SAME AREAS. A
STRONG LOW LEVEL JET COMBINED WITH HIGH AMOUNTS OF MOISTURE AND
SOME ELEVATED INSTABILITY WILL ALLOW FOR EFFICIENT RAINFALL
PRODUCING STORMS. SEVERE POTENTIAL SHOULD DECREASE BY MIDNIGHT.
PRODUCTS WILL BE UPDATED SHORTLY.
MBS
PREV DISCUSSION... /ISSUED 706 AM CDT SAT APR 16 2016/
AVIATION...
1612/1712 TAFS...
MAINLY MVFR CEILINGS WILL PREVAIL THIS MORNING WITH GUSTY
SOUTHEAST WINDS. SCATTERED SHOWERS AND A FEW THUNDERSTORMS
SHOULD MOVE ACROSS WESTERN OKLAHOMA THIS MORNING WITH NUMEROUS
SHOWERS AND THUNDERSTORMS EXPECTED BY LATE AFTERNOON/EVENING. THE
STRONGER STORMS THIS EVENING WILL MAINLY IMPACT HBR/LAW/SPS WITH
IFR CEILINGS AND VISIBILITIES.
PREV DISCUSSION... /ISSUED 508 AM CDT SAT APR 16 2016/
DISCUSSION...
A PERSISTENT AREA OF SHOWERS AND THUNDERSTORMS CONTINUES EARLY
THIS MORNING ACROSS SW KS. A FEW STORMS ARE NOW MAKING IT INTO OUR
FA. THIS ACTIVITY SHOULD CONTINUE TO WANE THROUGH SUNRISE, BUT
ADDITIONAL WIDELY SCATTERED ELEVATED DEVELOPMENT IS EXPECTED
WITHIN ZONE OF ENHANCED ISENTROPIC ASCENT OVER WESTERN OK LATE
THIS MORNING THROUGH THIS AFTERNOON AS A 700 MB SHORTWAVE TROUGH
LIFTS OVER THE REGION. MOST, IF NOT ALL, OF THIS ACTIVITY WILL
REMAIN SUB-SEVERE. LATER THIS AFTERNOON AND TONIGHT, HOWEVER, DEEP
LAYER SHEAR WILL CONTINUE TO INCREASE AND ENOUGH INSTABILITY
SHOULD DEVELOP AHEAD OF THE DRYLINE TO SUPPORT A SEVERE THREAT
MOVING INTO OUR SW/W ZONES. THE MAIN THREAT WILL BE LARGE HAIL AND
DAMAGING WINDS, ALTHOUGH A TORNADO OR TWO WILL BE POSSIBLE AS LLJ
INCREASES TOWARD SUNSET. LATE TONIGHT, AN MCS MAY DEVELOP ACROSS
SW OK AND WESTERN N TX AS THE LLJ CONTINUES TO INCREASE AND A MORE
PROMINENT MID TO UPPER SHORTWAVE LIFTS AHEAD OF THE CLOSED LOW. IN
ADDITION TO DAMAGING WIND, VERY HEAVY RAINFALL WILL BE POSSIBLE
TONIGHT OVER SW OK AND WESTERN NORTH TX WITH VERY EFFICIENT
RAINFALL EXPECTED WITHIN TROPICAL LIKE ENVIRONMENT. SOME LOCATIONS
ACROSS SW OK COULD RECEIVE OVER 6 IN BY LATE SUN/EARLY MON. THE
HEAVY RAINFALL THREAT WILL THEN SHIFT EAST INTO CENTRAL OK SUNDAY
MORNING BUT EVENTUALLY DECREASE THROUGH THE DAY.
THE PREVIOUSLY MENTIONED ENVIRONMENT WILL REMAIN IN PLACE OVER OK
THROUGH AT LEAST EARLY MONDAY AM, WITH A SECOND ROUND OF HEAVY
RAINFALL EXPECTED LATE SUNDAY THROUGH EARLY MON AS THE CLOSED LOW
CONTINUES TO EXPAND AND A COLD FRONT MOVES INTO WESTERN OK. IT'S
STILL A BIT UNCLEAR WHERE THE SECOND ROUND OF HEAVIEST PRECIP WILL
SETUP, BUT THE MOST LIKELY AREAS RIGHT NOW APPEAR TO BE ACROSS
SOUTHERN AND CENTRAL OK. MOST OF THE HEAVY RAINFALL SHOULD END
RATHER QUICKLY MON AM AS DRIER MID LEVEL AIR IMPACTS THE REGION
BEHIND AN EXITING SHORTWAVE TROUGH.
RAIN CHCS WILL INCREASE AGAIN NEAR THE RED RIVER LATE MON THROUGH
TUE AS THE CLOSED LOW REMAINS OVER THE ROCKIES AND MID LEVEL
SHORTWAVE TROUGHS CONTINUE TO IMPACT THE AREA AND A DIFFUSE
BOUNDARY IN PLACE. MORE WIDESPREAD POPS ARE EXPECTED LATE TUE
THROUGH WED AS ANOTHER COLD FRONT STALLS ACROSS CENTRAL OK.
ADJUSTED MAX TEMPS DOWN FOR TUE AND WED A BIT WHERE PERSISTENT
CLOUD COVER AND RAINFALL IS EXPECTED. RAIN CHANCES WILL DECREASE
BY LATE NEXT WEEK AS MID TO UPPER RIDGING RETURNS OVERHEAD. TEMPS
WILL ALSO WARM TO SLIGHTLY ABOVE NORMAL.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 73 58 67 57 / 20 80 100 90
HOBART OK 70 58 66 52 / 50 100 70 70
WICHITA FALLS TX 73 60 70 57 / 40 100 100 80
GAGE OK 67 54 65 46 / 50 80 60 60
PONCA CITY OK 71 58 68 57 / 30 60 100 90
DURANT OK 75 63 69 62 / 20 20 80 90
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING
FOR OKZ004>007-009>012-014>019-021>025-027>029-033>041-
044>046-050.
TX...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING
FOR TXZ083>090.
&&
17/04/14Hazardous weather outlook, Apr 16, 12:27 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1227 PM CDT SAT APR 16 2016 OKZ004>048-050>052-TXZ083>090-171730- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1227 PM CDT SAT APR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO THIS EVENING ACROSS PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... A SLIGHT RISK OF SEVERE STORMS IS LOCATED ALONG AND WEST OF A LINE FROM GAGE TO ALTUS TO SEYMOUR TEXAS. A MARGINAL RISK COVERS AN AREA GENERALLY WEST OF WOODWARD...WEATHERFORD... LAWTON...AND WICHITA FALLS. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM THROUGH MIDNIGHT. IMPACTS... LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS UP TO 65 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. THERE IS ALSO A LOW RISK OF TORNADOES...MAINLY ACROSS FAR SOUTHWESTERN OKLAHOMA AND FAR WESTERN NORTH TEXAS. DISCUSSION... BEFORE 4 PM THIS AFTERNOON...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAY FORM..BUT LIMITED INSTABILITY WILL KEEP SEVERE STORM CHANCES LOW. AFTER 4 PM THIS AFTERNOON...ISOLATED TO SCATTERED STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP IN THE EASTERN TEXAS PANHANDLE AND FAR WESTERN OKLAHOMA. DURING THE EVENING...THUNDERSTORMS WILL BECOME MORE NUMEROUS AND WILL MOVE SLOWLY EASTWARD. AS THIS OCCURS...THE RISK OF SEVERE STORMS WILL DECREASE AND THE POTENTIAL FOR FLOODING WILL INCREASE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS LATE THIS AFTERNOON AND EVENING. .HEAVY RAINFALL... SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS MAY RESULT IN FLOODING TONIGHT...ESPECIALLY ACROSS SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS. A FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .HEAVY RAINFALL... EXCESSIVE RAINFALL FROM THUNDERSTORMS MAY RESULT IN FLOODING SUNDAY THROUGH EARLY TUESDAY. THE HIGHEST CHANCE OF FLOODING RAINFALL SUNDAY WILL BE ALONG AND EAST OF HIGHWAY 81. .THUNDERSTORMS... STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY...ESPECIALLY ACROSS CENTRAL AND SOUTH CENTRAL OKLAHOMA AND PART OF WESTERN NORTH TEXAS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 9:49 AM CDT | River Flood Warning | OUN | Cotton | 6 days |
| Apr 16, 2:41 PM CDT | River Flood Warning | OUN | Caddo, Kiowa, Washita | 42 hr |
| Apr 16, 2:43 PM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 24 hr |
| Apr 16, 3:07 PM CDT | River Flood Warning | OUN | Garvin | 4 days |
| Apr 16, 3:09 PM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 5 days |
| Apr 16, 3:26 PM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 58 hr |
| Apr 16, 3:29 PM CDT | River Flood Warning | OUN | Cotton, Jefferson, Tillman | 4 days |
| Apr 16, 3:42 PM CDT | River Flood Warning | OUN | Comanche, Cotton | 4 days |
| Apr 16, 3:46 PM CDT | River Flood Warning | OUN | Jefferson, Love | 24 hr |
| Apr 16, 3:48 PM CDT | River Flood Warning | OUN | Love | 7 days |
Nearby
River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.